Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2010, 5:13 PM EDT for Monmouth County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 1, 2010, 6:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107
WWUS81 KPHI 012113
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT TUE JUN 1 2010
NJZ013-014-012215-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
513 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KEYPORT AND PORT MONMOUTH...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR RUMSON AND FAIR HAVEN AROUND
530 PM...LONG BRANCH AND WEST LONG BRANCH AROUND 545 PM.
HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
LAT...LON 4018 7401 4028 7437 4045 7422 4044 7419
4046 7418 4045 7416 4046 7412 4041 7399
4047 7402 4047 7399 4046 7398 4041 7396
4032 7396
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:16 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 1, 3:16 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT TUE JUN 1 2010
.SYNOPSIS...
THE FORECAST AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF A ZONAL
FLOW ALOFT INTO SUNDAY. THIS WILL RESULT IN FRONTAL BOUNDARIES
REACHING OUR AREA, STALLING AND THEN MOVING BACK TO THE NORTH. ONE
COLD FRONT SHOULD MOVE INTO THE REGION TONIGHT AND ANOTHER
THURSDAY NIGHT OR FRIDAY. A STRONGER COLD FRONTAL PASSAGE IS
FORECAST FOR SUNDAY NIGHT AND THIS ONE IS EXPECTED TO REACH THE
SOUTHEASTERN STATES BEFORE STALLING. A HIGH PRESSURE SYSTEM SHOULD
BUILD INTO THE NORTHEAST ON MONDAY AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE GFS INITIALIZED BETTER THAN THE WRF-NMM OFF THE 12Z SOUNDINGS
AND THE UA ANALYSIS THIS MORNING. IN BEING RIGHT FOR THE WRONG
REASON THE GFS SFC BASED CAPES ARE AVERAGING BETTER BECAUSE OF ITS
HIER DEW POINTS COMPENSATING FOR ITS TOO LOW SFC TEMPS. THE WRF-
NMM OVERALL IS UNDERDOING SFC TEMPS AND THUS INSTABILITY. BOTH
MODELS HAVE SOME CONVECTIVE FEEDBACK ISSUES THROUGH THE SHORT TERM
AND ANY CHANGES WERE NUDGED IN THE GENERAL MODEL TREND.
THE MUDDLED CONVECTIVE PICTURE CONTINUES THIS AFTERNOON AS WE ARE
HAVING A SEPARATION BETWEEN THE KINEMATIC AND THERMODYNAMIC FORCING
OF TSRAS. THE HIGHEST CAPES AND LOWEST WIND FIELDS REMAIN IN THE
SOUTHEASTERN PART OF OUR CWA WHERE A COUPLE OF WARNINGS HAVE BEEN
ISSUED. WHILE IN THE NWRN PART OF OUR CWA THE APCHG PVA AND
BETTER INFLOW TO THE H2.5 JET AS WELL AS BETTER SHEAR HAVE TO
FIGHT LOWER INSTABILITY AND MORE CLOUD DEBRIS. OVERALL THE HIGH
PWAT VALUES CARRY THE DOUBLE CONCERN OF HEAVY RAIN AS MUCH AS
GUSTY WINDS. BUT THE OVERALL WIND FIELD AS THE AFTERNOON/EVENING
PROGRESSES DOES BECOME STRONGER AND THIS SHOULD MOVE THE STORMS
FASTER.
TSRA POPS SHOULD DROP AS THE EVENING PROGRESSES AND THE FRONT MOVES
INTO OUR CWA. WE DID ADD PATCHY FOG OVERNIGHT AS SOME LOCATIONS HAVE
HAD HEAVY RAIN. UPWIND DEW POINTS ARE NOT THAT LOW AND WE OPTED TO
COMPROMISE BETWEEN THE GFS AND WRF-NMM FOR MINS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A DRY FORECAST IS MAINTAINED THROUGHOUT OUR CWA FOR WEDNESDAY. THE
GFS FORECAST SOUNDINGS ARE CAPPED, THE WRF-NMM IS SUGGESTING THAT
THE CAP MIGHT NOT FORM IN TIME FOR OUR DELMARVA ZONES. BOTH THE
UKMET AND CAN RGEM AS PER THEIR QPF SUGGEST THE GFS MAY BE RIGHT
WITH THIS ONE. OTHERWISE THE GENERAL FCST MOISTURE IS ON THE LOW
SIDE, SO DEW POINTS SHOULD DROP AFTER SUNRISE AND ANY CUMULUS THAT
DO FORM SHOULD NOT BECOME A CIG. FCST 850MB TEMPS AND VERIFIED
UPWIND 1000-850MB THICKNESSES ARE SUGGESTING THAT GFS MOS MAY BE TOO
WARM IN PLACES WHERE ITS HIGHER. WE SIDED WITH THE LOWER NAM MOS
VALUES. NOT MUCH OF A COLD FRONT AS HIGH TEMPS TMRW SHLD BE EQUAL
OR SLIGHTLY WARMER THAN TODAY. A SEA BREEZE FRONT SHOULD FORM
WEDNESDAY AFTERNOON AS FCST 925MB WINDS WEAKEN AND THEN BACK TO
THE SOUTH AS THE DAY PROGRESSES.
WE KEPT THE CONVECTIVE CHANCE IN THE NWRN PART OF OUR CWA FOR
WEDNESDAY NIGHT, THIS IS BASED ON LEFTOVER CONVECTION GETTING INTO
OUR AREA BEFORE IT DISPTS AS THE NEXT COLD FRONT COMES CLOSER.
THURSDAY'S WEATHER LOOKS LIKE A STRONGER VERSION OF WHAT IS
OCCURRING TODAY. THE FORECAST SFC BASED CAPE IS EXPECTED TO BE
AROUND 2500J. THIS DOES NOT LOOK THAT OUT OF LINE BASED ON THE FCST
SFC DEW POINTS. THE FCST BULK SHEAR (BY 10 TO 20 KTS) AND TOTAL
TOTAL VALUES (ABT 5C) ARE STRONGER THAN TODAY. THIS PROCESS MIGHT
BE A BIT TOO VIGOROUS BECAUSE BOTH THE WRF-NMM AND GFS HAVE BEEN
FASTER WITH THE APPROACHING COLD FRONT. THUS WE ONLY TRENDED
TOWARD THIS SOLUTION WITH SLIGHTLY HIGHER POPS. THE OPPOSITE OF
WEDNESDAY WITH THE STAT GUIDANCE FOR THURSDAY. THE MODELS ARE
LIKELY TOO CLOUDY AS THE COLD FRONT IS STILL TOO FAR AWAY. IN TURN
MAX TEMPS ARE SIMILAR TO WED EVEN THOUGH FCST 1000-850MB
THICKNESSES AND 850MB TEMPS ARE HIER. WE HAVE MAINTAINED
CONTINUITY WITH THE PREVIOUS FCST WHICH LOOKS LOGICAL.
UNCERTAINTY IN THE TIMING OF THE COLD FRONTAL PASSAGE STARTS
BLEEDING INTO THE MODEL GUIDANCE FOR THU NIGHT AND FRIDAY AS THE
NOAM MODELS ARE FASTER THAN THE UKMET AND ECMWF. THE ECMWF HAS BEEN
ON THE SLOW SIDE OF MODEL TIMING WITH THE LAST COUPLE OF EVENTS. IT
WAS TOO SLOW WITH THE ARRIVAL OF PCPN YESTERDAY. OUR PLAN WAS TO
TREND TOWARD A FASTER SOLUTION EMPHASIZING THU NGT WITH THE HIEST
POPS AND LOWERING THEM FOR FRI DAY. THE WRF-NMM ENHANCED QPF OUTPUT
DID NOT HAVE MUCH SREF SUPPORT. GOING WITH THE SLOWER MODEL SOLNS WE
SIDED WITH THE HIER STAT GUIDANCE FOR THU NGT'S MINS AND FRI'S MAX
TEMPS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE UPPER PATTERN IS FORECAST TO REMAIN ZONAL INTO SATURDAY. AS A
RESULT, A WEST TO EAST FRONTAL BOUNDARY IS EXPECTED TO REMAIN
STALLED OVER OUR REGION. WE WILL INCLUDE CHANCE POPS FOR MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR SATURDAY.
A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION FROM
SATURDAY NIGHT INTO SUNDAY. THE FEATURE IS THEN FORECAST TO PASS
ACROSS THE NORTHEASTERN STATES FROM SUNDAY NIGHT INTO EARLY MONDAY.
THE SHORT WAVE SHOULD PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT
FROM THE NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION FROM LATE
SUNDAY INTO SUNDAY NIGHT. WE WILL INCLUDE CHANCE POPS FOR SHOWERS
AND THUNDERSTORMS FOR SUNDAY INTO SUNDAY NIGHT, OUT AHEAD OF THE
COLD FRONT.
THE COLD FRONT IS ANTICIPATED TO CLEAR OUR REGION FOR THE EARLY PART
OF THE NEW WEEK, WITH HIGH PRESSURE BUILDING DOWN FROM THE
NORTHWEST. SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED
FOR MONDAY AND TUESDAY.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SCATTERED SHOWERS AND TSTMS HAVE DEVELOPED ACRS THE AREA AND WILL
CARRIED A TEMPO GROUP FOR THEM. HOWEVER, MOST LOCATIONS WILL HAVE
MORE DRY PERIODS THAN WET ONES. NONETHELESS, IF AN AIRPORT DOES GET
IMPACTED BY A TSTM, EXPECT HEAVY RAIN AND MVFR AND EVEN IFR CONDS
FOR A SHORT PERIOD OF TIME.
A CDFNT, WHICH IS RESPONSIBLE FOR THE TSTMS, WILL PASS THROUGH THE
REGION TONIGHT AND ACTIVITY SHOULD DECREASE AFTER SUNSET. VFR CONDS
ARE THEN EXPECTED THROUGH THE REST OF THE TAF PD.
WSWLY WINDS IN THE 10 TO 20 KT RANGE WILL CONTINUE THROUGH THE
EVENING THEN BECOME MORE WLY OVERNIGHT AND DECREASE TO LESS THAN TO
LESS THAN 10 KT. SWLY WINDS WILL GENLY BE LESS THAN 10 KT ON
WEDNESDAY, WITH MUCH LESS CLOUD COVER, AS HIGH PRESSURE BUILDS BACK
INTO THE REGION.
OUTLOOK...
HIGH PRESSURE WILL REMAIN OVER THE AREA WEDNESDAY NIGHT INTO
THURSDAY, BEFORE A STRONGER CDFNT IMPACTS THE REGION THURSDAY NIGHT
INTO EARLY FRIDAY. MORE SHOWERS AND TSTMS AND THE ASSOCIATED
MVFR/IFR CONDS WILL BE EXPECTED AT THAT TIME.
&&
.MARINE...
A CDFNT WILL CROSS THE AREA THIS EVENING, AND THEN HIGH PRESSURE
WILL BUILD IN FOR WEDNESDAY INTO THURSDAY. WINDS AND SEAS HAVE BEEN
SLOW TO RESPOND AND WILL LOWER THE SCA ON THE SRN WATERS WITH THE
AFTN PACKAGE. WAVES AND WINDS A RE A TAD HIGHER ON THE NRN WATERS,
SO WILL LEAVE THE SCA AS IS IN THOSE LOCATIONS. ALSO...THERE WILL
BE SOME SHOWERS AND THUNDERSTORMS THROUGH THE EVENING WHICH COULD
ALSO LOCALLY INCREASE WINDS.
ANOTHER COLD FRONT APPROACHES FOR THURSDAY NIGHT AND INTO FRIDAY.
ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. RESIDUAL LOW
PRESSURE MAY AFFECT THE MARINE AREAS DURING THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ450-
451.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...IOVINO
AVIATION...NIERENBERG
MARINE...NIERENBERGHazardous weather outlook, Jun 1, 3:20 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EDT TUE JUN 1 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-021930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 320 PM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS INTO THIS EVENING MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-021930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 PM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-021930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 320 PM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 4:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 PM EDT TUE JUN 1 2010
NJZ009-010-012-013-015-012130-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
427 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR FLEMINGTON TO
MILLSTONE TO AROUND EDISON. THE LINE WAS DRIFTING SLOWLY TO THE
SOUTH.
HEAVY RAIN WILL FALL FROM THESE STORMS AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
LAT...LON 4035 7491 4063 7492 4063 7442 4059 7444
4060 7431 4059 7429 4060 7421 4057 7420
4055 7423 4047 7427 4044 7420 4046 7418
4045 7416 4046 7413 4034 7411
IOVINOSpecial weather statement, Jun 1, 4:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 PM EDT TUE JUN 1 2010
NJZ001-008-010-012130-
MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
434 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SOMERSET AND SUSSEX
COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NETCONG AND MOUNT ARLINGTON...MOVING EAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR PARSIPPANY AND EAST HANOVER
AROUND 445 PM.
HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
LAT...LON 4089 7433 4087 7433 4086 7431 4078 7437
4074 7436 4069 7443 4082 7482 4103 7459
4094 7427 4092 7428 4089 7427
IOVINOSpecial weather statement, Jun 1, 4:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT TUE JUN 1 2010
DEZ003-004-012130-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
441 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF GEORGETOWN...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 500 PM AND HENLOPEN
ACRES AROUND 505 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3864 7552 3895 7538 3894 7530 3893 7530
3889 7525 3886 7523 3880 7516 3879 7511
3881 7509 3880 7507 3865 7505 3863 7506
3861 7504 3855 7505
FORECASTER: GORSE/FLAGLERLocal storm report, Jun 1, 4:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM LIGHTNING HILLSBORO 38.92N 75.94W
06/01/2010 CAROLINE MD COUNTY OFFICIAL
HOUSE STRUCK BY LIGHTNING.
&&Special weather statement, Jun 1, 5:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT TUE JUN 1 2010
NJZ023-024-012145-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
507 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAPE MAY...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR CAPE MAY COURT HOUSE...WEST
WILDWOOD...NORTH WILDWOOD...WILDWOOD AROUND 515 PM...SCOTCH BONNET...
DENNISVILLE AROUND 520 PM...AVALON...STONE HARBOR AROUND 525 PM...SEA
ISLE CITY AROUND 530 PM AND SEAVILLE AROUND 535 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3925 7459 3912 7470 3910 7470 3907 7471
3902 7479 3899 7479 3893 7488 3892 7497
3899 7498 3911 7490 3917 7491 3928 7455
FORECASTER: GORSE/FLAGLERSpecial weather statement, Jun 1, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT TUE JUN 1 2010
NJZ013-014-012215-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
513 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KEYPORT AND PORT MONMOUTH...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR RUMSON AND FAIR HAVEN AROUND
530 PM...LONG BRANCH AND WEST LONG BRANCH AROUND 545 PM.
HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
LAT...LON 4018 7401 4028 7437 4045 7422 4044 7419
4046 7418 4045 7416 4046 7412 4041 7399
4047 7402 4047 7399 4046 7398 4041 7396
4032 7396
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:30 AM EDT | Small Craft Advisory | PHI | 16 hr | |
| Jun 1, 12:37 PM EDT | Special Weather Statement | PHI | Burlington | 53 min |
| Jun 1, 12:39 PM EDT | Special Weather Statement | PHI | Morris | 66 min |
| Jun 1, 12:49 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 56 min |
| Jun 1, 1:14 PM EDT | Special Weather Statement | PHI | Monmouth | 61 min |
| Jun 1, 1:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jun 1, 1:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 1, 2:04 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 25 min |
| Jun 1, 2:18 PM EDT | Special Weather Statement | PHI | Ocean | 42 min |
| Jun 1, 2:23 PM EDT | Special Weather Statement | PHI | Mercer | 67 min |
| Jun 1, 2:29 PM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Jun 1, 2:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 1, 3:06 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 1, 3:13 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Jun 1, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 61 min |
| Jun 1, 3:33 PM EDT | Special Weather Statement | PHI | Somerset | 57 min |
| Jun 1, 3:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Jun 1, 4:34 PM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Jun 1, 5:20 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 1, 2:02 PM EDT | Special Weather Statement | PHI | Queen Anne's | 43 min |
| Jun 1, 2:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jun 1, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 50 min |
| Jun 1, 4:02 PM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Jun 1, 4:41 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | PHI | New Castle | 43 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.